# SDR 07FDEA03791

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6521655
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL BRACKET IS CRACKED, 2 EA. PLACES ABOVE AND JUST INBOARD OF THE NR 7 SPOILER ACTUATOR REPLACED PANEL BRACKET AS PER SRM 51-30-02, AT WBL 71 TO 153, LT.  THIS IS CLASSIFIED AS A MINOR REPAIR.
